Ehime University Library

Journal of the Mathematical Society of Japan

Vol. 1, no. 1 (Sept. 1948)-. -- Mathematical Society of Japan, 1948. <SB10015155>
No tag is registered

Collective HoldingsList 1-1 of about 1

No. Library Location Volume Available Years/Months Note Alert
0001 Main Lib. 3F東-開架洋雑誌
1-23, 24(1), 25-51 1949-1999
No. 0001
Library Main Lib.
Location 3F東-開架洋雑誌
Volume 1-23, 24(1), 25-51
Available Years/Months 1949-1999

Bibliography Details

title and statement of responsibility area Journal of the Mathematical Society of Japan
ISSN 00255645
Volumes and Years of Serial Vol. 1, no. 1 (Sept. 1948)-
publication,distribution,etc.,area Tokyo : Mathematical Society of Japan , 1948-
physical description area v. ; 26 cm
variant titles 略タイトル(雑誌書誌レコード):J. Math. Soc. Jpn
variant titles キータイトル(雑誌書誌レコード):Journal of the Mathematical Society of Japan
NCID AA0070177X
text language code English German
frequency of publication code Quarterly
relation bibliography link 継続前誌 :Proceedings of the Physico-Mathematical Society of Japan. 3rd series = Nippon Sugaku-buturigakkwai kizi. Dai 3 ki <SB10016185>
author link 日本数学会||ニホン スウガッカイ <AU10031171>
subject headings Mathematics -- Periodicals